Gendered global migrations.

Kofman, Eleonore (2004) Gendered global migrations. International Feminist Journal of Politics, 6 (4). pp. 642-664. ISSN 14684470

Full text is not in this repository.


The article stemmed from a paper presented at the ESRC Seminar series Gender, Globalization and Governance 2002-3 and is being developed in a co-authored book Gendered Migration and the Globalization of Social Reproduction, Palgrave Macmillan.

Item Type: Article
Research Areas: A. > School of Law
Item ID: 323
Useful Links:
Depositing User: Repository team
Date Deposited: 04 Nov 2008 15:17
Last Modified: 13 Oct 2016 14:11

Actions (login required)

Edit Item Edit Item